# SDR ASAA2017100722146

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 50,583 hours, 19,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10A398GCM2
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  FOUND THE L1 DOOR SKIN CLEARANCE TO BE TIGHT AT AFT UPPER EDGE IAW AMM 52-11-00-820-801, STEP 2.J.  REPLACED SEVERELY WORN FUSELAGE TORQUE TUBE BEARINGS AND BEARING PLATES IAW DRAWING 141A8205.  REINSTALLED & ADJUSTED THE L1 DOOR IAW AMM 52-11-00. OPS CHECKED GOOD.
